# SDR UPS96220135

- Difficulty date: May 17, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N950UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19718
- Engine: Pwa JT8D7B
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: CR
- Nature of condition: Y, J
- Precautionary procedure: E

## Discrepancy

NR 2 ENGINE FAILED INFLIGHT.  REMOVED AND REPLACED NR 2 ENG PER T/C 1202 (P/N JT8D-7B) (S/N 68500).  REMOVED MAIN ENGINE OIL STRAINER, FOUND LARGE AMOUNTS OF METAL.
